# SDR SWIA971956

- Difficulty date: September 3, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 12,114 hours, 17,082 cycles
- Engine: Pwa PW118B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF, FIRST OFFICER''S GYRO AND COMPUTER FLAGS CAME OUT.  LOST FIRST OFFICER''S ATTITUDE INDICATOR AND HEADING.  RETURNED TO LAX.  REPLACED NUMBER ONE INVERTER.  OPS CHECKS GOOD.  S/N:  8356, S/N OFF:  7164.
